MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed igf-i results obtained on patient samples on an immulite 2000 xpi instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.No error messages were observed in the equipment log.However, on (b)(6) 2025, cse intervention was required on the instrument due to a software error.According to the cse report, a software reboot was necessary.The limitations section of the immulite 2000 igf-i instructions for use (ifu) states: " for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of falsely depressed igf-i patient sample results obtained on an immulite 2000 xpi instrument following a control failure.The initial results were not reported to the physician(s).The patient samples were repeated on an alternate immulite 2000 xpi instrument.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant igf-i results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00123 on 24-jun-2025.Additional information 23-jul-2025: siemens healthineers evaluated the available instrument data files.Instrument files showed that the encoder values for the sample diluent are fluctuating, which indicates that there is a possibility that the diluent container was refilled or foam or bubbles are in the tube.Sample diluent is used for both quality controls (qc) and patient samples with the immulite 2000 igf-i assay.It has been recommended that the customer change the diluent during daily maintenance.As per the immulite 2000 operator's guide, diluent must be removed from the device at the end of the day.Diluent has a shelf life of 30 days at 2¿8°c after opening, as per the immulite 2000 igf-i instructions for use (ifu).It is important to change the device container after opening a new container or after the 30 days have elapsed.Furthermore, it was recommended that the customer use 16x100 flat bottom tubes for the diluent tube, as per the immulite 2000 operator's guide.The customer had been using concave bottom tubes (approximate dimensions: height: 7 cm, diameter: 1.2 to 1.5 cm).No other complaints have been received for immulite 2000 igf-i kit lot 333 for this behavior.This complaint is related to a single occurrence, and the suspected cause was foam or bubbles in the diluent.The customer is operational.The immulite 2000 igf-i kit lot 333 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 IGF-I
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key22319867
Report Number1219913-2025-00123
Device Sequence Number8948608
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public(01)00630414601236(10)333(17)251126
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberN/A
Device Catalogue Number11128543
Device Lot Number333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown